# SDR FDEA202102030284

- Difficulty date: February 3, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 35,460 hours, 19,635 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller Tray
- Part number: A2577136204200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT ROLLER TRAY FR 56 RH (I/B OF PDU) CORRODED LWR SURFACE. DOT NO. 17-62 BLENDED ROLLER TRAY LOWER SURFACE AT FR 56 R/H SIDE IAW SRM 51-74-10. FOUND TO BE   OUT OF LIMITS IAW SRM 53-10-15, FIG. 101. ACCOMPLISHED ROLLER TRAY SPLICE REPAIR IAW   SRM 53-10-15, FIG. 202, MAJOR REPAIR.
